# SDR DALA201906303924

- Difficulty date: June 28, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 51,855 hours, 27,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING PREPARATION FOR CLOSE-UP, FR 67, AT APPROX STR 41-42. ACCOMPLISHED REPAIR PER PRI 579216-14 REV 0 THRU 2 AND COMPLIED WITH ERA 579216-14 REV. ORIG. SEC. 1, PERMANENT REPAIR.
